The Journal of Computational Geometry (JoCG) is an international open access journal devoted to publishing original research of the highest quality in all aspects of computational geometry.
JoCG articles and supplementary data are freely available for download and JoCG charges no publishing fees of any kind.
|In order to help others understand what the real cost of running an open access journal are, JoCG has released their financial statements for 2010, 2011, and 2012 (YTD).|
Vol 4, No 1 (2013)
Table of Contents
|The number of distinct distances from a vertex of a convex polygon|
|Gabriel Nivasch, János Pach, Rom Pinchasi, Shira Zerbib||1-12|
|Embedding the dual complex of hyper-rectangular partitions|
This work is licensed under a Creative Commons Attribution 3.0 License.